# SDR YENA2025022400185

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 10,175 hours, 1,504 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042609382
- Condition: Failed
- Location: Zone 100
- Part time: 10,189 hours, 1,506 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. VENT AVIONICS SYSTEM FAULT ( SKIN AIR OUTLET VALVE (AVIONICS) ); REMOVED AND REPLACED VALVE - SKIN AIR (OUTLET) IAW 21-26-53, OPS CHECK GOOD, MDDR CLEAR, PLACARD REMOVED, MX4 UPDATED, MCC NOTIFIED.'
